| Catalog Number |
ADM04020013P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Ischemia (1942); Obstruction/Occlusion (2422)
| Date of Event |
08/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During the index procedure 2 in.Pact admiral balloons were used to treat the left common femoral, superficial femoral proximal, superficial femoral middle, superficial femoral distal, popliteal 1 segment, popliteal 2 segment.A 3rd in.Pact admiral balloon was used to treat the left common femoral, superficial femoral proximal, superficial femoral middle, superficial femoral distal, popliteal 1 segment.Approximately 4 years and 1 month post procedure patient suffered left lower extremity critical limb ischemia of target limb involving target lesion/vessel and non-target lesion/vessel.Occluded left superficial femoral artery, popliteal, peroneal, posterior tibial and anterior tibial arteries.The event was treated with percutaneous intervention.Patient recovered.
Additional Manufacturer Narrative
Update received on 30 dec 2025: a 4th in.Pact admiral balloon was used to treat the patient prior to adverse event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.